# SDR CA041119008

- Difficulty date: November 18, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Engine: Garrtt TFE7315BR
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 30751301
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED OIL PUMP REPLACEMENT SEVERE WEAR WAS FOUND ON THE PRIMARY FUEL MANIFOLD FEED LINE NEAR THE FUEL FLOW TRANSMITTER.  THE DAMAGE WAS CAUSED BY CONTACT BETWEEN THE FUEL FLOW TRANSMITTER INLET LINE B-NUT AND THE FEED LINE DUE TO LACK OF CLEARANCE. MOST OF THE DAMAGE WAS CAUSED BY THE CUTTING ACTION OF THE  BNUT AS IT WAS TIGHTENED DURING INSTALLATION OF THE FUEL FLOW TRANSMITTER WHICH HAD BEEN REMOVED 300 HR. EARLIER FOR ENGINE OVERHAUL. TWO OF THE THREE ENGINES ON THE AIRCRAFT HAD SIMILAR DAMAGE. THE DAMAGED LINES WERE REPLACED ON BOTH ENGINES.
